# SDR ASAA2014030707107

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 20,842 hours, 6,392 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON ELECTRICAL PANEL.  ACFT GROUNDED.  PERFORMED FIM 24-34, TASK 802. FOUND FAULT SPCU INOP 1.  CLEARED FAULT AND DOES NOT RETURN.  IAW FIM INTERMITTENT FAULT.   NO HISTORY 90 DAYS.  GROUND VERIFICATION SUCCESSFUL.
